# SDR ASAA9940108

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING A-CHECK, THE R-1 DOOR HOLD OPEN LEVER WOULD NOT FUNCTION PROPERLY.  REPLACED UPPER GUIDE ARM AND DOOR OPERATED NORMALLY.  (M)
